# SDR SWIA2021080259898

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON R/H PRESSUER FLOOR DOUBLER AT APROX F/S 797 AND RBL 35     (C-CHECK RO 7/28/2021)    REPAIRED RH PRESSURE FLOOR DOUBLER AT APPROX FS797.00, RBL35 PER REO 690-53-41-271 REV --, DATED 2021-06-13 & SRM 51-21-06-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS. CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
